# SDR SWAA2014012824651

- Difficulty date: January 23, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 37,086 hours, 24,453 cycles
- Engine: Rroyce BR700715C130
- Engine time: 37,086 hours, 24,453 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 114E782G120
- Part serial: LHBR0430
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DIVERSION RT ENG SURGED, COMPRESSOR STALLED ENROUTE.  R & R NR 2 ENG IAW MT.
